# SDR DXTA2022011054890

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL600*
- Aircraft serial: 6095
- Aircraft time: 4,319 hours, 2,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR HANDLE, ALTHOUGH SPRINGS OPEN, WILL NOT FULLY ROTATE AND SPRING TOTALLY OUT ENABLE DOOR AND STAIRS TO OPEN AND EXTEND. // SIGNOFF// INSPECTED, CLEANED AND LUBED ALL MOVING PARTS FOR BOTH INNER AND OUTER DOOR HANDLE LOCKS FOUND NO ISSUES. OPENED AND CLOSED DOOR SEVERAL TIMES. HAD ANOTHER TECH COME ANO OPEN DOOR SEVERAL TIMES
AND NO ISSUES WITH DOOR. INFORMED MCC OF ACTIONS DONE AND THEY SAID TO SIGN OFF AS OPS CHECKED GOOD. ALL WORK WAS DONE JAW CL-650 AMM 52-11-07, NO DEFECTS NOTED
